# SDR FDEA201201120104

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,326 hours, 10,104 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Misinstalled
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOST GREEN SYS HYD ON TAKEOFF AT GEAR  RETRACTION.  BOTH GREEN SYS PUMPS WERE TURNED OFF IN LESS THAN 3 MINUTES AFTER ECAM DIRECTED.  PERFORMED LEAK AND OPS CHECK OF BLUE/GREEN HYD SYS PTU IAW AMM 29-22-11-04. NO DEFECTS NOTED.   AFTER FURTHER TROUBLESHOOTING FOUND NR 1 ENGINE HYD CASE RETURN LINES BETWEEN THE BLUE AND GREEN EDP'S AND FILTER BLOCK TO BE SWAPPED. REROUTED LINES AS PER 71-00-02 FIG 02B DETAIL A.  PERFORMED NR 1 ENGINE GROUND IDLE RUN IAW JRH FOR OVER 10 MIN WITH NO FLUID TRANSFER NOTED. LEAK CHECK OF LINES GOOD. SERVICED  GREEN AND BLUE HYD SYS IAW MM 12-12-29-00-0. OK FOR SERVICE.
